# SDR DALA2018082005156

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 13,150 hours, 4,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 30 LEFT FLICKERS.   PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTS IAW AMM 33-51-00. COULD NOT DUPLICATE THE FAULT. NO HISTORY OR EMER. LIGHTS FLICKERING . ALL CL'S GOOD AT THIS TIME, ACFT OK FOR SERVICE.
